# SDR SWAA2022031267325

- Difficulty date: July 13, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB AT STA 1006+11' LBL 19 WL 208 CORRODED ON TOP SURFACE / ACCOMPLISHED BLEND REPAIR ON FLOOR SUPPORT STRUCTURE SHEAR WEB AT STA 1020 LBL 19 TO 27 I..A.W E.A 190593 IR AND SEA 1-753-35278 REV IR.
